MAUDE Adverse Event Report: MDT Puerto Rico Operations Co, Med Rel ATLANTIS Anterior Cervical Plate System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT Puerto Rico Operations Co, Med Rel ATLANTIS Anterior Cervical Plate System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 3120515
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction

Brand Name
ATLANTIS Anterior Cervical Plate System
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50066810
Report Number2647346-2026-00408
Device Sequence Number18732206
Product Code KWP
UDI-Device Identifier00613994241146
UDI-Public(01)00613994241146(11)240823(10)H5985122
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3120515
Device Catalogue Number3120515
Device Lot NumberH5985122
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexUnknown
Patient Weight192 LB